Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

66 Publications


2016 | Journal Article | IST-REx-ID: 1486   OA
The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties
C. Hainzl, R. Seiringer, Journal of Mathematical Physics 57 (2016).
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1436   OA
Kinetic energy estimates for the accuracy of the time-dependent Hartree-Fock approximation with Coulomb interaction
V. Bach, S. Breteaux, S.P. Petrat, P. Pickl, T. Tzaneteas, Journal de Mathématiques Pures et Appliquées 105 (2016) 1–30.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1291   OA
Periodic striped ground states in Ising models with competing interactions
A. Giuliani, R. Seiringer, Communications in Mathematical Physics 347 (2016) 983–1007.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1622   OA
Fractional Hardy–Lieb–Thirring and related Inequalities for interacting systems
D. Lundholm, P. Nam, F. Portmann, Archive for Rational Mechanics and Analysis 219 (2016) 1343–1382.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1259   OA
Bogolubov–Hartree–Fock theory for strongly interacting fermions in the low density limit
G. Bräunlich, C. Hainzl, R. Seiringer, Mathematical Physics, Analysis and Geometry 19 (2016).
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1545   OA
Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations
P. Nam, M.M. Napiórkowski, J. Solovej, Journal of Functional Analysis 270 (2016) 4340–4368.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1572   OA
Validity of the spin-wave approximation for the free energy of the Heisenberg ferromagnet
M. Correggi, A. Giuliani, R. Seiringer, Communications in Mathematical Physics 339 (2015) 279–307.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573   OA
Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti
T. Chen, C. Hainzl, N. Pavlović, R. Seiringer, Communications on Pure and Applied Mathematics 68 (2015) 1845–1884.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1807   OA
Sharp interface limit for two components Bose-Einstein condensates
M. Goldman, J. Royo-Letelier, ESAIM - Control, Optimisation and Calculus of Variations 21 (2015) 603–624.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 473   OA
Derivation of nonlinear gibbs measures from many-body quantum mechanics
M. Lewin, N. Phan Thanh, N. Rougerie, Journal de l’Ecole Polytechnique - Mathematiques 2 (2015) 65–115.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1939
Erratum to: Excitation spectrum of interacting bosons in the Mean-Field Infinite-Volume limit
J. Dereziński, M.M. Napiórkowski, Annales Henri Poincare 16 (2015) 1709–1711.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1880   OA
Superfluid behavior of a Bose-Einstein condensate in a random potential
M. Könenberg, T. Moser, R. Seiringer, J. Yngvason, New Journal of Physics 17 (2015).
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085   OA
Collective excitations of Bose gases in the mean-field regime
P. Nam, R. Seiringer, Archive for Rational Mechanics and Analysis 215 (2015) 381–417.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1704   OA
Note on a family of monotone quantum relative entropies
A. Deuchert, C. Hainzl, R. Seiringer, Letters in Mathematical Physics 105 (2015) 1449–1466.
View | Files available | DOI | Download (ext.)
 

2014 | Conference Paper | IST-REx-ID: 1516
On the BCS gap equation for superfluid fermionic gases
G. Bräunlich, C. Hainzl, R. Seiringer, in:, P. Exner, W. König, H. Neidhardt (Eds.), Proceedings of the QMath12 Conference, World Scientific Publishing, 2014, pp. 127–137.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1821   OA
Bose gases, Bose-Einstein condensation, and the Bogoliubov approximation
R. Seiringer, Journal of Mathematical Physics 55 (2014).
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 1822
Introduction
V. Jakšić, C. Pillet, R. Seiringer, Journal of Mathematical Physics 55 (2014).
View | DOI
 

2014 | Journal Article | IST-REx-ID: 1889   OA
Translation-invariant quasi-free states for fermionic systems and the BCS approximation
G. Bräunlich, C. Hainzl, R. Seiringer, Reviews in Mathematical Physics 26 (2014).
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1935   OA
Formation of stripes and slabs near the ferromagnetic transition
A. Giuliani, É. Lieb, R. Seiringer, Communications in Mathematical Physics 331 (2014) 333–350.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 1904   OA
Strichartz inequality for orthonormal functions
R. Frank, M. Lewin, É. Lieb, R. Seiringer, Journal of the European Mathematical Society 16 (2014) 1507–1526.
View | DOI | Download (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications

Display / Sort

Export / Embed